af after decapeptyl injections

Evening all! I would very much appreciate any comments from your experience with decapeptyl injections. I had an endometriosis op last September (2014); my doctor prescribed me a one month decapeptyl injection on 22/9/2014 and another 3 month injection on 23/10/2014. It has now been more than 5 months after my last injection, and no sign of AF..I took a test but came out negative. I am super-bloated, right about to burst..Any clues as to when I should be expecting my first period following the injections ??...ThankU for your time!

4 Replies

  • I had 2 3-monthly injections last year and it took 6 months for me to ovulate after last injection- I fell pregnant this time so didn't get a period the 2 weeks later. So it would have been 26 weeks in total after last injection when my period would have started x

  • Thank you dsteve202. It appears that I shall have to wait for another month or so.Thank you for sharing :)

  • Hi. I had a 3 monthly injection on December 22nd last year. So it's about due to be out of my system now, theoritically.... Low and behold yesterday I started bleeding and overnight it became a full on period. I did have a 2-3day bleed February 19th, so not sure if that was a light period or just random bleeding.

    I've read it can take upto 3 months after the injection wears off to resume a period and ovulation. Can you ring and speak to your consultant or GP to try to gain some advice?

  • Thank you Flowerpotts. I am calling by doctor tomorrow; I assume he will ask me to be patient for another month or so, as for me, the 6month period after the last injection will be April 26.. Thank you for sharing :)

You may also like...